# SDR SCNA20240309093

- Difficulty date: September 22, 2023
- Submitted: March 9, 2024
- Operation: Air carrier
- Aircraft: N804SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30689
- Aircraft time: 70,390 hours, 26,886 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT AT AFT WET AREA BS947+15 LBL25 WL208. REMOVED & REPLACED THE DAMAGED FLOOR SUPPORT AT AFT WET AREA BS 947 + 15 LBL 25  W/L 208 IAW SRM 51-40-02 & DWG #147A5650
